# SDR DXTA200601557

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,928 hours, 8,089 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Reservoir
- Condition: Underserviced
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE RIGHT BRAKE PEDAL IS SPONGY. - PERFORMED BRAKE BLEED AS OUTLINED IN MM 32-42-00. SERVICED BRAKE RESERVOIR TO PROPER LIMITS. PERFORMED TAXI CK.  BRAKE CK NORMAL. ALSO  AMCC PERFORMED ANTI-SKID WIRING CK AND ANTI-SKID GROUND FUNCTINAL TEST. ALSO RUDDER PEDAL SUPPORT INSP. ALL CKS NORMAL AT THIS TIME. REF SL560-27-13
